# SDR IPXA10658616

- Difficulty date: February 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514622
- Condition: Cracked
- Location: Mec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MEC CABIN FLOOR SUPPORT BEAM STA246 RBL10" FWD CLIP FOUND CRACKED.  MEC CABIN FLOOR SUPPORT BEAM STA246 RBL10" FWD CLIP REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 46.
